MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H5 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H5 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3575
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when tamping in a mobi-c implant intra-operatively, it disassembled.There was another implant available to complete the procedure and there was no patient impact.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in h3.\ additional information in h6: investigation type, findings, and conclusions.\ \ the dhr was reviewed and there are no indications of manufacturing issues which would have contributed to this event.The device was likely conforming when it left highridge¿s control.Visual inspection revealed the inferior plate and the polyethylene insert have disassembled.A functional inspection was performed by reassembling the device and using a mobi-c inserter (mb9001r) to be implanted into a spine model which revealed the implant functioned as expected.The complaint is confirmed for mobi-c implant (pn mb3575) for the failure of disassembly.This event likely cannot be attributed to manufacturing or design related issues but is believed to be attributed to improper handling such as using the inserter to rotate the implant into position or unintentional error leading to the disassembly of the device.This device is used for treatment.\ \ if additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X17 H5 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25074244
Report Number3004788213-2026-00034
Device Sequence Number18742575
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)290901(10)5760244
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB3575
Device Lot Number5760244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale